ISSN 1550-1736

Volume 8, No. 1 (Fall 2011)
Volume 7, No. 1 (Fall 2010)
Volume 6, No. 1 (Spring 2009)
Volume 5, No. 1 (Spring 2008)
Volume 4, No. 1 (Fall 2006)
Volume 3, No. 1 (Fall 2005)
Volume 2, No. 2 (Fall 2004)
Volume 2, No. 1 (Spring 2004)
Volume 1, No. 1 (Fall 2003)

The Mathematics Exchange is a journal for undergraduate research in the mathematical sciences. It is a forum for student activities, which are not necessarily original research but go beyond standard classroom material.  Among other information, issues contain senior thesis abstracts, extra curricular projects, and seminar and colloquium papers.

Audience: All undergraduates with majors in any of the mathematical sciences.

Submission and Review Process: Contributions are accepted from all undergraduate students who have worked on a mathematical topic beyond the classroom. Appropriate papers from other departments and other institutions are welcome. Articles should be around 10 pages in length and thesis abstracts should be limited to 2 pages. Forward your material, including your advisor's name and contact information, in electronic form (Microsoft Word or LaTeX) to any of the faculty editors listed below. Review and selection of articles is handled by the editorial committee. Editorial changes of accepted articles are communicated through students' advisors.

Ahmed Mohammed - Ball State University

Editorial Board
Tilak Bhattacharya - Western Kentucky University
David Finn - Rose-Hulman Institute of technology
Hanspeter Fischer - Ball State University
Joshua Holden - Rose-Hulman Institute of technology
Irene Livshits - Ball State University
Doris Mohr - University of Southern Indiana
Sheryl Stump - Ball State University
Zsuzsanna Szaniszlo - VAlparaiso University
Robert Talbert - Grand Valley State University

Department of Mathematical Sciences
Ball State University
Muncie, IN 47306-0490

765-285-8640 (Telephone)